Hi Everyone - I am on my 5th month of Femara - I was on Tamoxifen but it interferes (or vice versa) with my Cymbalta for depression - anyway now I'm trying Femara. Gradually I am becoming depressed and moody and so tired and my lower back aches terribly. I still work out 3-5 a week - on the treadmill and elliptical but I'm wiped out when I'm done. And I know this isn't a huge deal but it seems like it is wrecking my hair. It is really brittle and not as shiny. Anyone out there who has been bald and has no real breasts can probably see why this is kind of important. Also - sex drive is in the basement - can anyone tell me their experiences with Femara? I go to see my oncologist on the 16th to talk about this. Thanks in advance! Ellie
Have you considered going back on the tamoxifen and change from Cymbalta to Lexapro? I have no depression, no bone pain for the last 8 months and the fear of cancer anxiety is under control on Lexapro. I have an increased libido (it can go either way with this drug) but for once something is working in my favor!
As for the hair, going to a vegan way of life takes care of that, but it's not for everybody. Your body has been through a lot, give it a bit of tincture of time my friend.
Thanks so much for writing back! I was on Lexapro and it was great after my husband died 5 years ago. Then I went without until about 1 year after my dx but my Dr. thought Cymbalta would help with my chronic pain, and I do think it helps a little. Do you have any idea how you go from one drug to another? I will ask my Dr. The libido thing would make my Honey very happy since right now there are times I'd rather clean the bathroom than have sex! I'm happy we are back in touch. How are you doing? Oh and BTW- we own a butcher shop and chicken processing place so vegan might now work but I can definitely cut back - I have really anyway since being sick -
Hi I'm on Tamoxifen and Ambien as I cannot sleep with the hot flashes. Would or could the Tamoxifen and ambien interact becuase since I started taking it, I feel more depressed. Back several months ago I was put on Flexeral (spelling?) to combat the hot flashes, but it sent me into a deep depression, and I feel like I'm headed that way again. Anyone have a similar experience? Is this normal?
I have been taking Femara for about 1 year now and I also take Lexapro 30 mgs a day. With the femara there is increased chance of bone fractures and I did have rib fracture in DX in July 09. Sometime they give a type of bone drug such as boniva but I could not take that because I had some dental work done in August of 09. That would have put me at risk ostapina an infection of the jaw. Do ask about switching to lexapro for your depression. Everyone is diffrent as far as meds go and our systems are individual so what works for one person may not work for another one.... take care Sharlene
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.